Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 437, NWS Jackson, MS

July 20, 2012Jasper County, Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 20, 2012, 5:34 PM CDT for Jasper County, Newton County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 5:34 PM CDT (22:34 UTC)
Expired
Jul 20, 2012, 6:14 PM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Jasper County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
979 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WUUS54 KJAN 202234
SVRJAN
MSC061-101-202330-
/O.NEW.KJAN.SV.W.0437.120720T2234Z-120720T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF NEWTON...

* UNTIL 630 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GARLANDVILLE MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICKORY BY 545 PM CDT...
  CHUNKY BY 605 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3211 8926 3246 8917 3244 8891 3213 8891
TIME...MOT...LOC 2234Z 251DEG 12KT 3227 8904

$$

OLB
1 follow-up statement
583 
WWUS54 KJAN 202314
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT FRI JUL 20 2012

MSC061-101-202324-
/O.CAN.KJAN.SV.W.0437.000000T0000Z-120720T2330Z/
NEWTON MS-JASPER MS-
614 PM CDT FRI JUL 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER AND
SOUTHEASTERN NEWTON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3211 8926 3246 8917 3244 8891 3213 8891
TIME...MOT...LOC 2314Z 251DEG 12KT 3231 8889

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:49 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 20, 3:49 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT FRI JUL 20 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
WENT CLOSE TO MAV NUMBERS FOR TEMPS THROUGH MONDAY WHILE BLENDING THE
NAM MOS INTO HIGHS FOR SATURDAY. SHORTWAVE MOVING THROUGH ARKANSAS ON
THE EASTERN SIDE OF THE RIDGE TO THE NORTHWEST WILL BE THE FOCUS TO
MOVE A FRONTAL BOUNDARY INTO THE REGION SATURDAY AND INTO SUNDAY.
TWEAKED MAV POPS SLIGHTLY FOR THE NEXT FEW DAYS WHILE TWEAKING POPS
TONIGHT AND SATURDAY NIGHT UPWARD DUE TO THE CHANCES FOR NOCTURNAL
CONVECTION. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE FRONTAL
BOUNDARY DRIFTS SOUTH. DRIER AIR...PWATS OF 1.5 TO 2.0 INCHES..WILL
BEGIN TO FILTER IN THE NORTH TOMORROW EVENING INTO SUNDAY. CHANCES OF
RAIN WILL INCREASE SUNDAY IN ADVANCE OF AN APPROACHING UPPER LOW THAT
WILL DEVELOP OVER THE GULF COAST AND PROPAGATE TO THE NORTHWEST UNDER
THE BASE OF THE RIDGE BUILDING TO THE EAST OVER THE CENTRAL GREAT
PLAINS. FORECAST SOUNDINGS INDICATE TEMPS WILL DECREASE SLIGHTLY OVER
THE NEXT FEW DAYS AS DRIER AIR AND COOLER TEMPS ALOFT WILL FILTER IN
THE REGION. DID NOT MAKE ANY CHANCES PAST SUNDAY NIGHT SO PREVIOUS
DISCUSSION FOLLOWS. /DC/

.LONG TERM...MONDAY INTO LATE WEEK...
THE MID/UPPER HIGH WILL SHIFT POSITION AND BECOME MORE ORIENTED OVER
OUR REGION. THIS WILL RESULT IN GENERALLY LESS PRECIP POTENTIAL EACH
DAY AND TEMPS STEADILY WARMING DURING THE WEEK. GFS GUID TEMPS
INDICATED THIS AND STEADILY WARMED INTO THE MID 90S FOR HIGHS. MOST
OF THIS WAS ACCEPTED WITH JUST A COUPLE SMALL TWEAKS UPWARD AT SELECT
SITES. THE LOW LEVEL FLOW WILL MAINLY HAVE A SW COMPONENT AND THIS
SHOULD HELP READINGS FROM GETTING TOO HOT...MID 90S SEEMS TO FIT. AS
FOR PRECIP POTENTIAL...THE GFS STILL IS THE MOST AGGRESSIVE AND
INDICATES 30-40% CHANCES EACH AFTERNOON. THIS SEEMS A BIT OVER DONE
AND POPS WERE LOWERED TO THE 20% RANGE (SLGHT CHC). ONE CONCERN FOR
NEXT WEEK (ESP TUE-FRI) WILL BE THE HEAT INDEX. GOING FORECAST SHOWS
A DECENT LIKELIHOOD OF VALUES NEAR 105 DEGREES DURING THIS TIME.
ADVISORIES MAY BE NEEDED IF MID 90S OCCUR AND HUMIDITY HOLDS. /CME/

&&

.AVIATION...
VFR CONDS MOSTLY PREVAIL MINUS BRIEF MVFR AT KHBG. TSRA
HAS DVLPD BTW KHBG AND KMCB WITH TOPS AOA FL500. ADDITIONAL TSRA
COULD DVLP ACRS MS RIVER DELTA THIS AFTN NEAR KGLH AND SHIFT S
THROUGH 21/02Z TOWARDS KTVR/KJAN/KMLU WITH PERIODIC MVFR CONDS PSBL.
SFC WINDS OUTSIDE OF TSRA WILL BE WEST AT 5-10 KT WITH GUSTS TO 14
BEFORE BECMG NEAR CALM OVERNGT. MVFR TO IFR CIGS PSBL KGTR/MEI
21/10-13Z WITH LOW STRATUS. VFR CONDS TO RETURN BY 21/15Z ACRS
REGION WITH VCTS ACRS CNTRL/SRN TAF SITES AGAIN SAT AFTN. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  91  73  89 /  35  41  46  50
MERIDIAN      73  90  72  90 /  39  46  50  53
VICKSBURG     75  92  73  89 /  38  36  43  45
HATTIESBURG   73  90  74  90 /  45  69  43  53
NATCHEZ       74  90  73  87 /  37  50  36  53
GREENVILLE    75  93  74  90 /  30  20  28  28
GREENWOOD     73  91  72  90 /  31  24  30  37

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/CME/ALLEN
Hazardous weather outlook, Jul 20, 3:08 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT FRI JUL 20 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>043-047>049-053>055-059>063-211945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-
241 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

STRONG AND SEVERE STORMS CAPABLE OF GUSTY WINDS TO 60 MPH AND QUARTER
SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND MOVE SOUTH THROUGH
EARLY EVENING. THERE IS A CHANCE THUNDERSTORMS COULD ORGANIZE INTO
MULTI CELL CLUSTERS OR A LINE ALONG THE MISSISSIPPI RIVER THROUGH
LATE AFTERNOON INTO THE EARLY EVENING...INCREASING THE SEVERE
WEATHER RISK OF DAMAGING WINDS. STORMS SHOULD WEAKEN THROUGH MID TO
LATE EVENING AS THEY MOVE SOUTH.

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN SATURDAY
AFTERNOON INTO EARLY SATURDAY EVENING AS THE REGION WILL CONTINUE TO
BE SITUATED IN A HOT AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH
AND QUARTER SIZED HAIL COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ029>033-038-039-044>046-050>052-056>058-064>066-072>074-211945-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-
NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
241 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
AGAIN ON SATURDAY AS THE REGION WILL CONTINUE TO BE SITUATED IN A
WARM AND UNSTABLE AIRMASS. WIND GUSTS OF 50 TO 60 MPH AND QUARTER
SIZED HAIL COULD OCCUR. IN ADDITION...HEAVY RAINFALL WILL OCCUR WITH
THIS ACTIVITY AND COULD POSE A FLASH FLOODING RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Special weather statement, Jul 20, 2:28 PM CDT, 3 hours 6 minutes before
MSZ072-073-201955-
MARION MS-LAMAR MS-
228 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT FRI JUL 20 2012

...STRONG STORM WITH HEAVY RAIN MOVING SOUTHWEST TOWARD COLUMBIA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED OVER IMPROVE AT 227 PM CDT...MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME NORTHWESTERN LAMAR AND MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3107 8985 3111 8994 3112 8995 3112 8997
      3114 9001 3143 8977 3137 8965 3122 8965
      3102 8976
TIME...MOT...LOC 1927Z 027DEG 10KT 3131 8973

BYB
Special weather statement, Jul 20, 2:38 PM CDT, 2 hours 56 minutes before
MSZ064-065-202010-
JEFFERSON DAVIS MS-COVINGTON MS-
238 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT FRI JUL 20 2012

...STRONG STORM JUST EAST OF BASSFIELD...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH
WIND GUSTS WAS LOCATED 5 MILES NORTHEAST OF MELBA AT 238 PM
CDT...MOVING SOUTH SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL COVINGTON AND CENTRAL JEFFERSON DAVIS
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3161 8969 3156 8949 3143 8952 3144 8977
TIME...MOT...LOC 1938Z 018DEG 8KT 3150 8962

BYB
Special weather statement, Jul 20, 3:04 PM CDT, 2 hours 30 minutes before
MSZ056-065-066-202035-
SMITH MS-JONES MS-COVINGTON MS-
304 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT FRI JUL 20 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF TAYLORSVILLE AT
304 PM CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON...NORTHWESTERN JONES AND
SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 8942 3183 8954 3191 8935 3186 8931
      3181 8931 3180 8927 3168 8919
TIME...MOT...LOC 2004Z 334DEG 7KT 3179 8939

BK
Special weather statement, Jul 20, 3:34 PM CDT, 2 hours before
LAZ026-MSZ060-202105-
ADAMS MS-CONCORDIA LA-
334 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI JUL 20 2012

...STRONG STORM MOVING INTO NATCHEZ...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER VIDALIA AT 334 PM CDT...
MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL ADAMS COUNTY...AND EAST CENTRAL CONCORDIA PARISH
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 9117 3137 9129 3152 9158 3169 9149
TIME...MOT...LOC 2034Z 297DEG 10KT 3156 9144

BK
Local storm report, Jul 20, 3:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 NNE COLUMBIA          31.28N 89.82W
07/20/2012  E50 MPH          MARION             MS   EMERGENCY MNGR

            TREE DOWN ACROSS AIRPORT ROAD. TIME ESTIMATED FROM RADAR.

&&

BRYANT
Special weather statement, Jul 20, 4:21 PM CDT, 1 hour 13 minutes before
LAZ024-202150-
CATAHOULA LA-
421 PM CDT FRI JUL 20 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT FRI JUL 20 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER WALTERS AT 422 PM CDT...MOVING
SOUTH AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN CATAHOULA PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3139 9201 3161 9201 3160 9187 3134 9188
      3135 9202 3138 9202
TIME...MOT...LOC 2122Z 007DEG 7KT 3152 9199

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:26 PM CDTSpecial Weather StatementJANGrenada29 min
Jul 20, 2:28 PM CDTSpecial Weather StatementJANMarion27 min
Jul 20, 2:38 PM CDTSpecial Weather StatementJANCovington32 min
Jul 20, 3:04 PM CDTSpecial Weather StatementJANCovington31 min
Jul 20, 3:07 PM CDTFlash Flood WarningJANJefferson Davis, Marion113 min
Jul 20, 3:34 PM CDTSpecial Weather StatementJANAdams31 min
Jul 20, 5:41 PM CDTSpecial Weather StatementJANSimpson29 min
Jul 20, 5:46 PM CDTSpecial Weather StatementJANLincoln29 min
Jul 20, 6:29 PM CDTSpecial Weather StatementJANFranklin31 min
Jul 20, 6:35 PM CDTSpecial Weather StatementJANRankin30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.